# SDR EO72008F00000

- Difficulty date: July 2, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N396AS
- Make and model: Beech C90A
- Aircraft serial: LJ1540
- Engine: Pwa PT6*
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 903840311
- Part serial: 1206
- Condition: Locked
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN FAN FAILED WHICH CAUSED SMOKE IN THE CABIN.  AIRCRAFT WAS LANDED WITHOUT INCIDENT.  (K)
